Facebook Pixel
EmpowHER Guest

1 day Period very light

By Anonymous October 9, 2012 - 5:38pm
Rate This


I am on Loestrin 1.5/30 FE. I missed the second to last active pill, but took it the next day along with the regular pill i was supposed to take (so I took two pills on the last day). I got my period on the day I am supposed to get it, however it was only brownish, stained my underwear, and lasted less than a day.

I did not have sex in the past month, and my last 2 periods were normal flow. What's going on here? Is this normal? Or is this because I messed up on one active pill? Also, am I protected for this upcoming month? I would like to know because I plan on having sex within the next two weeks. Thank you!

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Anytime you miss a pill, your risk of pregnancy to occur are higher.  The changes on your period, can be due to the pill.  You need to ask your doctor, how you should be taking your birth control and you might need another source of protection.



October 10, 2012 - 2:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!